# SDR ASAA2016032316077

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 27,621 hours, 8,207 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100026
- Part serial: 12214H5355
- Condition: Out Of Position
- Location: Cockpit
- Part time: 11,278 hours, 3,483 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDOW WILL NOT SLIDE SHUT.  ACFT GROUNDED.  REPOSITION F/O SLIDING WINDOW BACK INTO TRACK.  NO DAMAGE. OPS CHECK NORMAL. REF AMM 56-12-11-710-803.
